# SDR DHL2003720004

- Difficulty date: May 15, 2003
- Submitted: May 16, 2003
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Will Not Test
- Location: Nr 3
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PRE-FLIGHT FOUND NR 3 SMOKE DETECTOR RT NOT TESTING.  ITEM PLACED ON DMI LIST IAW MEL 26-14-1 CONTROL NR 12940 CAT-C.  PLACARD INSTALLED.  REF DMI NR 12940, ON PRE-FLIGHT FOUND NR 3 SMOKE DETECTOR RT NOT TESTING.  REMOVED AND REPLACED DETECTOR NR 3 RT TEST LAMP, OPS CHECKED GOOD IAW BMM CHAPTER 26-17-00.  THIS CLEARS DMI 12940.
